Research Repository

Accurate approximations for the Rieman-Stieltjes integral via theory of inequalities

Dragomir, Sever S (2009) Accurate approximations for the Rieman-Stieltjes integral via theory of inequalities. Journal of Mathematical Inequalities, 3 (4). pp. 663-681. ISSN 1846-579X

Full text for this resource is not available from the Research Repository.

Abstract

Accurate approximations for the Riemann-Stieltjes integral by the use of various recent inequalities for the generalised Cebysev functional introduced in 1998 by Dragomir & Fedotov are surveyed. Applications in deriving sharp inequalities of Gruuss’ type are also given.

Item Type: Article
Uncontrolled Keywords: ResPubID17491. Rieman-Stieltjes integral, integral inequalities, (l,L) -Lipschitzian functions, equalities, Ostrowski type inequalities, Cebysev type inequalities, Lupas type inequalities, Gruss type inequalities
Subjects: FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 17 Oct 2011 00:34
Last Modified: 17 Oct 2011 00:34
URI: http://vuir.vu.edu.au/id/eprint/4264
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar